MathSciNet Relay Station
MathSciNet bibliographic data
MR2233847 05C17
Chudnovsky, Maria; Robertson, Neil; Seymour, Paul; Thomas, Robin The strong perfect graph theorem. Ann. of Math. (2) 164 (2006), no. 1, 51–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement